| Model Number |
MMT-723RNAB |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the buttons were less responsive; harder to press and sometimes had to press the buttons twice.The customer's blood glucose level was unknown at the time of the incident.The customer reported scratches on the screen.The insulin pump had rejected new battery and had unexplained no delivery alerts.The device will not be returned for analysis.